# SDR ASAA2014022506988

- Difficulty date: February 25, 2014
- Submitted: February 27, 2014
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 28,729 hours, 8,609 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PRIOR TO TOUCH DOWN,  FMC DES PAGE INDICATED REST/FLAPS AND A.T. BEGAN TRYING TO SLOW TO 207 KTS AT FL360.  ACFT GROUNDED.  PERFORMED FMC SYS BITE CHECK, NO INFLIGHT & CURRENT LEG FAULTS FOUND IAW AMM 34-61-00. SYS OPS NORMAL IAW SYS HANDBOOK 11.070. ACFT OK FOR SERVICE.
